# SDR FDEA2018082752185

- Difficulty date: August 25, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N112FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43543
- Aircraft time: 7,336 hours, 2,909 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pca
- Part number: 2832001009
- Part serial: 5672
- Condition: Binding
- Location: Lt Aileron
- Stage of operation: TX
- How discovered: C
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

AFTER PUSH BACK, DURING  THE BEFORE TAKEOFF CHECKLIST,  FIRST OFFICER NOTICED A BINDING IN THE LEFT AILERON DURING CHECK.  RETURNED TO THE GATE.  REMOVED AND REPLACED THE RT OTBD AILERON PCA IAW AMM 27-11-49,  PERFORMED A LEAK AND OPS CHECK, CHECKED GOOD.   ACCOMPLISHED A HYD SYS CHECK WITH THE ENGINES RUNNING,  EDP PRESSURE CHECKED NORMAL.  THE ACFT WAS OK FOR SERVICE.
